MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of rheumatology · 1981

Familial thioamide-induced lupus syndrome in thyrotoxicosis.

Searles R P, Plymate S R, Troup G M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

We describe 2 relatives both with thyrotoxicosis who developed a lupus-like syndrome after treatment with thioamide derivatives, methimazole (father) and propylthiouracil (son). The lupus syndrome consisted of joint pains, skin rash, and positive antinuclear antibodies (son), all of which resolved after discontinuation of the antithyroid medications. Both patients were identical at the HLA-DR locus suggesting adverse reactions to thioamides may be controlled by immune response genes. The clinician should be cautious about treating other family members when 1 member has had a drug-induced lupus syndrome. This is especially true if the disease in question is a known familial illness such as thyrotoxicosis.

Для цитирования: Searles R P, Plymate S R, Troup G M. Familial thioamide-induced lupus syndrome in thyrotoxicosis.. The Journal of rheumatology. 1981.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.